# SDR IPXA2020103061870

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,170 hours, 13,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5351011220400
- Condition: Gouged
- Location: Frame 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 LT WING TOP SURFACE INBOARD AREA UNDER WING TO BODY PANEL 577DT STRUCTURE ANGLE HAS GOUGE.  REMOVED & REPLACED BRACKET, IAW SRM 51-40-21.
